SVRA Endurance Series

U.S. Vintage Grand Prix Watkins Glen International, Watkins Glen, NY September 4 - 8, 2019 Full Treak Configuration - 3.4 miles

Provisional Schedule Tuesday, September 3

Wednesday, September 4 7:00am—5:00pm

	September 4 - 8, 2019 Full Track Configuration – 3.4 mile	
Early Registration (2pm to 5pm)	4:30pm	Grou

figuration – 3.4 miles						
	4:30pm	Group 2	Qualifying 2			
	5:00pm	Groups 5, 7	Qualifying 2			
	5:30pm	TA2	Qualifying 20min			
	5:50pm	End of on-track activities				
I		ival Old Course Re-Enactmer				
		Cars Assemble for Old Cours	se Re-enactment			
	•	ment Cars Leave the Track				
L	6:30pm Re-enact	ment Cars Return to Track				
	Saturday, Septem					
	7:30am—3:00pm					
	7:30am9:30am	Tech. Inspection	Ourlifering 2			
	8:00am 8:20am	Group 1 Groups 9, 11	Qualifying 3 Qualifying 3			
	8:40am	Groups 10, 12a, IGT	Qualifying 3			
	9:00am	Groups 5, 7	Qualifying 3			
	9:20am	Group 6	Qualifying 3			
	9:40am	Group 2	Qualifying 3			
	10:00am	Groups 3, 4	Qualifying 3			
	10:20am	Groups 8, 12b	Qualifying 3			
	10:40am	TA2	Feature Race 75'			
	11:55am-12:55pm	LUNCH BREAK				
ļ	11:55am -12:25pm					
L	12:25pm-12:55pm	WGI Car Show Touring La	aps			
F						
	12:45pm	ALL ENDURO CARS	ON GRID			
	12:55pm1:55pm	Classic/Vintage Enduro	60 min			
Į		(Groups. 1, 2, 3, 4, 5b, 6b, 8,				
	2:00pm	Groups 9,11	Feature Race 1**			
	2:25pm	Groups 10, 12a, IGT	Feature Race 1**			
	2:50pm	Groups 5, 7	Feature Race 1**			
	3:15pm 3:40pm	Group 6 Group 1	Feature Race 1 Feature Race 1			
	4:05pm	Group 2	Feature Race 1			
	4:30pm	Groups 3, 4	Feature Race 1**			
	4:55pm	Groups 8, 12b	Feature Race 1**			
	5:20pm	TA/SGT/GT	Qualifying 40min			
	6:00pm	End of on-track activities				
I	5:30pm SV	RA VINTAGE GRAND PRIZ	X EVENT PARTY			
	Sunday, Septembe					
	8:00am—12 noon	Registration				
ļ	7:50am	ALL ENDURO CARS ON				
	8:00am-9:00am	Historic GT/GTP/ALMS En				
L		ups 5a, 6a, 7, 9, 10, 11, 12a, IC				
	9:10am	Collier Cup	Feature Race			
	9:40am	Groups 10, 12a	Feature Race 2**			
	10:10am 10:40am		I Finn Cup Race** Feature Race 2**			
	10:40am 11:10am	Groups 8, 12b TA/SGT/GT	Feature Race 2** Feature Race 75'			
ſ	12:25pm-1:25pm	LUNCH BREAK				
	12:25pm – 12:55pm					
I	12:55pm – 1:25pm					
-	1:25pm Governor's Cup Triumph Marque Race					
	1:55pm		ey Memorial Race			
	2:25pm	Group 1	Feature Race 2			
	2:55pm	Group 2	Feature Race 2			
	3:25pm	Groups 9, 11	Feature Race 2**			
г	3:55pm	Groups 3, 4	Feature Race 2**			
	Enduro Group Splits - 5a (BSR, FM1,S2, VS2)), 5b (FM2, WSR) 6a (AP) 6b (AS BP TA)					
	6a (AP) 6b (AS, BP, TA) THERE WILL BE SEPARATE PODIUMS FOR RACES THAT					
	HAVE COMBINED GROUPS					
1	** Denotes Possib	de Split Starte				

** Denotes Possible Split Starts

7:00am-12:30pm Paddock Access Times -Please see test day schedule Test Day Driver's Mtg (Winners' Circle) 11:45am 10:00am-- 5:00pm Tech.Inspection (Garage 1&2) 12:40pm--5:00pm **TEST DAY/DOP/TOP Sessions** Thursday, September 5 7:00am-5:00pm Registration 7:00am---8:00am Big rigs Gate 3 Crossover 7:00am-8:00amTA/SGT/GT Load-in GATE 2 7:00am---5:00pm Paddock Access--GATE 2 (Tunnel) 7:30am---5:00pm Tech. Inspection Test Day Drivers' Mtg (for those who missed Wed.) 7:30am 8:00am---12:00 noon **TEST DAY/ DOP/TOP Sessions** LUNCH BREAK 12:15-12:45 Jaguar Pro Laps 12:00—1:00pm 12:15pm MANDATORY ALL DRIVERS' MTG (Smalley's Garage reenactment AND enduro meeting to follow) 1:00pm Group 1 Practice 1:30pm Groups 5, 7 Practice 2:00pm Group 6 Practice 2:30pm Groups 9, 11 Practice 3:00pm Groups 10, 12a, IGT Practice 3:30pm Groups 8, 12b Practice 4:00pm Groups 3, 4 Practice 4:30pm Group 2 Practice 5:00pm TA2 Practice 5:30pm TA/SGT/GT Testing 6:10pm End of on-track activities 5:00pm OLD COURSE RE-ENACTMENT APPLICATIONS MUST BE TURNED INTO TECH 5:00pm-8:00pm International Motor Racing Research Center (Tours and Refreshments sponsored by SVRA) Friday, September 6 7:00am--4:00pm Registration 7:00am-11:45am Tech. Inspection 8:00am Groups 8, 12b Qualifying 1 8:30am Groups 10, 12a, IGT **Qualifying** 1

No Track Access.

Registration

8.30am	010ups 10, 12a, 101	Qualifying I			
9:00am	Groups 3, 4	Qualifying 1			
9:05am 0	9:05am Cars Leave Track for Historical Tech Inspection				
	Re-enactment at Smalley's Garage				
9:30am	Group 1	Qualifying 1			
10:00am	Group 2	Qualifying 1			
10:00am	0:00am Old Course Participant List Posted At Tech.				
	Pick up packets for entry at Tech by 11:00am				
10:30am	Group 6	Qualifying 1			
11:00am	Groups 9, 11	Qualifying 1			
11:30am	Groups 5, 7	Qualifying 1			
12:00pm	TA/SGT/GT	Practice 30 min			
12:30pm—1:30pm LUNCH BREAK					
12:45pm - (Or	12:45pm - (Original Race Course Driver Reenacment Mtg at VC)				
12:30pm – 1:00pm Jaguar Consumer Pro Laps					
1:00pm – 1:30pm WGI Tour De Marques Rides					
1:30pm	Groups 3, 4	Qualifying 2			
2:00pm	Group 1	Qualifying 2			
2:30pm	Groups 8, 12b	Qualifying 2			
3:00pm	Group 6	Qualifying 2			
3:30pm	Groups 9,11	Qualifying 2			
4:00pm	Groups 10, 12a, IGT	Qualifying 2			